Hi! I am a type 2 diabetic currently taking metformin and glipizide. Recently I have been having a few very bad hypoglycemic episodes. I am perplexed because they happen about an hour after eating. I was thinking that maybe I didn't eat enough carbs during those meals. I called my doctor and he wanted me to increase my protien and decrease my carbs. I watch my carb intake pretty closely so i don't think it is a matter of having to many carbs. The episodes are pretty bad, probably the worst I have ever had and seem to come on fast and take longer to recover from. Just looking for thoughts........ideas? Thanks
I am currently taking metformin 1000mg two times a day and glipizide 5mg at dinnertime. My last a1c was 6.6 I haven't been in a position to test when i crashed these last two times because it was so bad i just had to treat it. both hypos seemed to come on fast and seemed worse then i ever had. I started sweating like a faucet, shaking and crying. The last one I had no idea what was going on. I have been testing a lot more often to try and make sure that i can head it off if it happens again. My bs readings have been running at about 99-100. I was seeing an endo but since i was doing well my gp agreed to take over my treatment again.